# SDR C2XA01IA192

- Difficulty date: April 2, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4213, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED SEVERAL EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BLOWN FUSE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
